# SDR AALA961102

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Acm Bays
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIT - FLT 1551 - EN ROUTE EWR/DFW - DURING CRUISE AT FL 310, REPEATED INSTANCES OF SMOKE NOTED IN MAIN CABIN WHICH WOULD LAST FOR APPROXIMATELY 5 MINUTES AND THEN DISSIPATE.  AIRCRAFT DIVERTED TO LIT AND LANDED WITHOUT INCIDENT.  CHECKED BOTH ENGINE INLETS WITH NO DEFECTS FOUND.  CHECKED ALL INDIRECT LIGHT BALLASTS WITH NO DEFECTS FOUND.  CHECKED LEFT AND RIGHT PACK FANS AND RECIRCULATION FAN WITH NO DEFECTS FOUND.  REPLACED LEFT AND RIGHT COALESCER BAGS AND ACCOMPLISHED BURN OUT PROCEDURE OF PNEUMATIC DUCTING.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE OR ODOR NOTED.  (M)
